MathSciNet Relay Station
MathSciNet bibliographic data
MR335605 (49 #385) 18F30
Wall, C. T. C. Some $L$ groups of finite groups. Bull. Amer. Math. Soc. 79 (1973), 526–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement